# SDR EISA20000121

- Difficulty date: August 10, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RIGHT I/B FLAP DELAMINATED FWD SIDE, I/B.  REMOVED DELAMINATED EXISTING REPAIR, CLEANED, PREPPED AND PITTED CORE, BONDED FIBERGLASS REPAIR, ALODINED AND PRIMED AREA.  WORK DONE IAW B727 SRM 51-40-6 AND 51-10-2.
